On the integers which are the totient of a product of two primes

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)227-229
Number of pages3
JournalQuarterly Journal of Mathematics
Volumeos-7
Issue number1
DOIs
Publication statusPublished - 1936

Fingerprint

Totient
integers
Integer
products

ASJC Scopus subject areas

  • Molecular Biology
  • Statistics and Probability
  • Computational Mathematics
  • Condensed Matter Physics
  • Law
  • Mathematics(all)

Cite this

On the integers which are the totient of a product of two primes. / Erdős, P.

In: Quarterly Journal of Mathematics, Vol. os-7, No. 1, 1936, p. 227-229.

Research output: Contribution to journalArticle

@article{c08ef44ff32946efbaf62aa919205094,
title = "On the integers which are the totient of a product of two primes",
author = "P. Erdős",
year = "1936",
doi = "10.1093/qmath/os-7.1.227",
language = "English",
volume = "os-7",
pages = "227--229",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "1",

}

TY - JOUR

T1 - On the integers which are the totient of a product of two primes

AU - Erdős, P.

PY - 1936

Y1 - 1936

UR - http://www.scopus.com/inward/record.url?scp=77957289756&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=77957289756&partnerID=8YFLogxK

U2 - 10.1093/qmath/os-7.1.227

DO - 10.1093/qmath/os-7.1.227

M3 - Article

VL - os-7

SP - 227

EP - 229

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 1

ER -